MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number PB1016
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Stenosis (2263); Foreign Body In Patient (2687); Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 04/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id pb1018 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 7 years after the implant of this transcatheter bioprosthetic pulmonary valve, a second valve was implanted in the patient for an unspecified reason.
 
Additional Manufacturer Narrative
Updated a.4, b.3, b.5, h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that approximately six years and seven months post valve implant, moderate stenosis was reported with a mean gradient of 30 mmhg.A repeat cardiac catheterization was performed approximately seven years post implant.Ballooning was attempted, however due to the progressive insufficiency, the valve was replaced.A new valve was successfully implanted and an echocardiogram revealed a peak gradient of approximately 30 mmhg.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23311007
Report Number9617601-2025-02046
Device Sequence Number5814338
Product Code NPV
UDI-Device Identifier00643169588189
UDI-Public(01)00643169588189(17)200312
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2020
Device Model NumberPB1016
Device Catalogue NumberPB1016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/26/2025
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexMale
Patient Weight91 KG